# SDR DALA2024120611494

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 119,336 hours, 17,727 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Twisted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EMERGENCY EXIT WINDOW ON RT SIDE HANDLE TWISTED. CORRECTIVE ACTION: AFT RH OVERWING EXIT DOOR INTERIOR GRAB HANDLE RE-ALIGNED OK. NO FURTHER DEFECTS NOTED. (6689702)
